# SDR ASOA201808207150

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 39,611 hours, 23,481 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAD AREAS OF DELAMINATION AT APPROXIMATELY 14 INCHES FROM INBOARD END.  REPLACED THE CORE THROUGH THE BOTTOM SKIN.
